EconPapers    
Economics at your fingertips  
 

A test for distributional assumptions for the stochastic frontier functions

Lung-Fei Lee

Journal of Econometrics, 1983, vol. 22, issue 3, 245-267

Date: 1983
References: Add references at CitEc
Citations: View citations in EconPapers (24)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(83)90102-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:22:y:1983:i:3:p:245-267

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:econom:v:22:y:1983:i:3:p:245-267